# SDR C2XA10IA248

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 22,629 hours, 12,005 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1577A
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 25,898 hours, 18,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3006, DURING PRE-FLIGHT INSPECTION THE BAGGAGE SMOKE DETECTOR WOULD NOT RESET AFTER TESTING.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BAGGAGE COMPARTMENT SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
